Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 802518, 26 pages
http://dx.doi.org/10.1155/2012/802518
Research Article

Dynamic Proportional Reinsurance and Approximations for Ruin Probabilities in the Two-Dimensional Compound Poisson Risk Model

1School of Insurance and Economics, University of International Business and Economics, Beijing 100029, China
2School of Science, Hebei University of Technology, Tianjin 300130, China

Received 8 October 2012; Accepted 28 November 2012

Academic Editor: Xiaochen Sun

Copyright © 2012 Yan Li and Guoxin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Li and Guoxin Liu, “Dynamic Proportional Reinsurance and Approximations for Ruin Probabilities in the Two-Dimensional Compound Poisson Risk Model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 802518, 26 pages, 2012. https://doi.org/10.1155/2012/802518.